Jump to content
Important Survey - Please Participate ×

Oops


[Dy...]

Recommended Posts

I stopped ativan last year, ct.

 

I am still on zolpidem at night which I have struggled with but am doing reasonably well with. Occasionally I overdo it and run out a few days early. I am hoping to give it up.

 

I was having An increase in restlessness and my doc rxd Valium 5mg.

 

I took 10 mg one night, 20 the next, and promptly realized this was the beginnings of relapse.

Doc gave me clonidine instead (i just told him I didn't want any more benzodiazepines) and this helped the restlessness.

 

I am fully prepared to just throw away the valium.

 

My only fear is... after a two day reinstatement (10 and 20 of valium) am I going to need to taper, or is this brief enough to avoid a dangerous wd?

 

Link to comment
Share on other sites

So, as I contemplated keeping the Valium "just in case" after my 2 day reinstatement (after a year without benzos, apart from the nightly ambien) I ended up taking it again (30) so I ended up throwing the rest away (safely).

 

I hope 3 days of use after a year without doesn't result in struggling with detox.

Link to comment
Share on other sites

I don't know why I didn't see your post 2 days ago, I am glad you re-posted to bump the post up.

I agree with the other posters, especially from the mental angle of it being rescue doses and NOT reinstatement...keep in mind that V has a long half life of several days before it is completely gone from your body.

You have done so well this is just a blip, but it sounds like you have some sleep issues that could probably be helped in other ways...I talk from experience because sleep issues are what led me to Benzos in the first place.

Do an internet search for sleep hygiene stuff and see if there is anything you could work into your life.  Please do NOT stop the Clonidine suddenly or without your doc supervising because even though you didn't take it for your Blood Pressure it is affecting it and you could have some physical rebound issues from stopping it suddenly.

Good luck!!!

Link to comment
Share on other sites

Thank you friends.

I have OCD which is why I got involved in benzodiazepines to begin with so I can be hyper worried about these types of things.

Link to comment
Share on other sites

Not to worry I think a bit of OCD lingers in a lot of us. And getting hyper over a hangnail wouldn't be unheard of at times. Sometimes we just have to stop and tell ourselves it's just the drugs. Or even just say oh well my OCD is acting up again. Don't dwell on it or it gets worse. But believe me I get it. Easier said than done. B
Link to comment
Share on other sites

×
×
  • Create New...